# SDR AALA202312155828

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 63,089 hours, 36,671 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Distribution Vlv
- Part number: A254340063000
- Part serial: H224
- Condition: Malfunctioned
- Location: Zone 100 - Fuse
- Part time: 72,457 hours, 27,642 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DIFFICULT TO TAXI. #3 AND #4 BRAKES SEEM NOT TO RELEASE ALL THEWAY. TAXI OUT BRAKE TEMPERATURES 10/10/155/145. TOWED BACK TO THE GATE WITH PARKING BRAKE RELEASED 500 PSI REMAINED ON RIGHT BRAKE. TEMPERATURES 5/5/200/190. REPLACED ALTERNATE BRAKES DISTRO DUAL VALVE.
